Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Got first depo shot, back on necon. Why did I Bleed? Will it stop?

Hi i am a 29 year old female. I got my first depo shot in april 2012 and it worked pretty good. two weeks before i was due for my next depo shot i started bleeding , i figured it was due to the shot wearing off. However, I have been bleeding for 3 months everyday! my doctor put me back on necon birth control and i have been taking it for almost a month now and I am still bleeding, not as heavy as before though but still bleeding. What can be done? When will the bleeding stop?
Asked On : Sat, 13 Oct 2012
Answers:  0 Views:  14 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor